EconPapers    
Economics at your fingertips  
 

Analytic Derivatives and the Computation of GARCH Estimates

Gabriele Fiorentini (), Giorgio Calzolari and Lorenzo Panattoni

Journal of Applied Econometrics, 1996, vol. 11, issue 4, 399-417

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (57) Track citations by RSS feed

Downloads: (external link)
http://links.jstor.org/sici?sici=0883-7252%2819960 ... 0.CO%3B2-9&origin=bc full text (application/pdf)
http://qed.econ.queensu.ca:80/jae/1996-v11.4/ Supporting data files and programs (text/html)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
Working Paper: Analytic Derivatives and the Computation of GARCH Estimates (1995)
Working Paper: Analytic Derivatives and the Computation of Garch Estimates (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jae:japmet:v:11:y:1996:i:4:p:399-417

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2019-07-29
Handle: RePEc:jae:japmet:v:11:y:1996:i:4:p:399-417